# SDR UHLA201608010394

- Difficulty date: August 1, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000143
- Aircraft time: 24,144 hours, 15,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Loose
- Location: Door Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR INDICATOR FALLING OUT OF VIEW.  ALIGNED THE VIEW WINDOW BRACKET ASSY IAW AMM 52-42-22. OPS CHECK GOOD.
